# SDR AALA202205255753

- Difficulty date: May 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 22,831 hours, 10,862 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 CREW DOOR EMERGENCY CYLINDER ACCUMULATOR LOW 1450 PSI (TEMP) 80'F. SERVICED DOOR EMERGENCY CYLINDER ACCUMULATOR PER AMM 52-10-00.
